# SDR 2000UALA00581

- Difficulty date: October 2, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N7452U
- Make and model: Boeing 727222
- Aircraft serial: 21906
- Aircraft time: 61,071 hours, 35,335 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 10604503
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP EEL LIGHT AND OVERHEAD LIGHTS AS WELL  FLICKERS ON AND OFF INTERMITENTLY.  *S/D*  REPLACED RELAYS R70, R600 AND AFT EMERGENCY EXIT LIGHT SWITCH.
